MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardia® Coude Olive Tip Urethral Foley Catheter; Intermittent Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardia® Coude Olive Tip Urethral Foley Catheter; Intermittent Foley Catheter
Catalog Number 802512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.\ \ udi format updated with available product information per gudid.\ \ h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer said he gets uti maybe from non lubed but can't use lubed stiffer caths.Unknown if medical intervention was provided.It's unclear if lot number was requested.\ no additional information provided.

Brand Name
Bardia® Coude Olive Tip Urethral Foley Catheter
Common Device Name
Intermittent Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50764425
Report Number1018233-2026-05903
Device Sequence Number9395676
Product Code KOD
UDI-Device Identifier00801741039034
UDI-Public(01)00801741039034
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number802512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date09/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale